Okay I am getting so many mixed messages!! I am getting off of Vicodin and Percocet..but I have a chronic illness that every month puts me in pain. So doctor says if I dont take the ultram, the pain will make me pass out, which I have done many times,then have to go to the ER, yea it SUX! So my question is..If I take like 2 ultrams a month..is that going to ruin everything I have accompplished and turn into a problem. I have been clean for 14days.But took 1 ultram because of my problem!! Plus my husband hides them from me,so I cant abuse them..So is this still a bad Idea??!! And because I took that 1 ultram...am I going to have to go back to the beginning!!!!!??? Did I ruin Everything>?
Welcome to the forum and congrats on getting off the percs & vics.
Ultram can be addictive if you take to many for to long. But if you have pain that causes you to pass out, you obviously need to take something, right? I guess the trick will be, to use them only if absolutely needed. And having your husband hang on to them is a good idea. I doubt that you've set yourself back by taking one, so don't worry about that. I'm sure within the next hour others who are more familiar with Ultram will join in and give you more advise. Good luck.
I began with vicodin and then switched to tramadol and then the doctor switched me to Ultram. I personally felt the addiction was worse than vicodin and tramadol...at least for me. They gave me tramadol because they wanted me off the vicodin, and I had no problem with that in terms of addiction. I was able to control the dose combard to the the Ultram. Ultram is the same as Tramadol except that you only take one pill with Ultram...and you have to wait for results. While you are severe pain, that is a long time to wait especially since vicodin and tramadol works faster. Since you will figure that out, you will find yourself taking more ultram just to make sure that you can have the least amount of pain possibe. I felt myself taking another Ultram because the pain was blinding. The objective of trying to take Ultram only once a month or week is difficult too. Ultram takes a while to get in your system and if you only take one, you really won' experience any less pain...or at least for long. Ultram--At least in my experience--was the worse pain reliever to get off. Be careful with it...
I'd say you'll be fine; congrats getting off the other drugs. Having your husband dispense the ultram is very wise. Also, you say about 2 ultrams a month? I'd never worry about that! Keep up the good work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.